# SDR 06FDEA1562

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 81,706 hours, 22,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT HAS CORROSION LOCATED UNDER R-1 DOOR SILL PLATE BS 421 TO 460 RBL 107.0.  REPAIRED CABIN PANEL SUPPORT IAW  E8-5310-96466, FUSELAGE - SEAT TRACK CORROSION AT STA 443 TO 456  INTERIM REPAIR.  MAJOR REPAIR.
